Parol 250mg/5ml Syrup 100ml

KSh210.00

PAROL

Buy on MYDAWA

Category:

Parol contains Paracetamol 250mg in each 5 ml. Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever). It helps in relieving pain of teething sore throat and fever associated with colds and flu childhood infections like chicken pox whooping cough measles and mumps.

Reviews

There are no reviews yet.

Be the first to review “Parol 250mg/5ml Syrup 100ml”

Your email address will not be published. Required fields are marked *

Shopping Cart